• There are currently no refbacks.

Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Exact Distribution of Random Weighted Convolution of Some Beta Distributions Through an Integral Transform



We give the exact distribution of the average of n independent beta random variables weighted by the selected cuts of (0; 1) by the order statistics of a random sample of size n−1 from the uniform distribution U(0; 1), for each n. A new integral transformation that is similar to generalized Stieltjes transform is given with various properties. Integral representation of the Gauss-hypergeometric function in some parts is employed to achieve the exact distribution. Also the result of Soltani and Roozegar [On distribution of randomly ordered uniform incremental weighted averages: Divided dierence approach. Statist Probab Lett. 2012;82(5):1012{1020] with the new transform is achieved. Finally, several new examples of this family of distributions are investigated.





Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 4, 2017

Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810